I went to the doctor to get help with my weight, and the doctor prescribed me phentermine 30mg and also atenolol/chlorthalidone 50-25. I took both medication for three days because i was having too many side effects. When i stopped the medication, i noticed an increase in my pulse, after the third day off the medication, my heart was beating so fast, I checked my blood pressure. My blood pressure was fine but my heart beat was 126. I could not get any answers from any body including the doctor that prescribed me the medication. I took the atenolol\chlorthalidone 50-25, and my heart beat went back to normal. My question is, how do i get off the atenolol\chlorthal 50-25, because i don't have high blood pressure or no type of health problems, but my weight.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.